# SDR AMTA200600547

- Difficulty date: September 3, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX CONSECUTIVE FLOOR ESCAPE PATH LIGHTS INOPERATIVE, FROM 25 FED TO TERMINATION OF RUN.  RECONNECTED WIRE TO FLOOR LIGHTS AT SEAT 25DEF AS REQUIRED.  EGRESS LIGHTS OPS CHECK NORMAL PER AMM 33-51-00-5.  (M)
